Distribution of elliptic twin primes in isogeny and isomorphism classes

Igor E. Shparlinski*, Daniel Sutantyo

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Motivated by a recent application to hash functions suggested by O. Chevassut, P.-A. Fouque, P. Gaudry and D. Pointcheval, we study the frequency with which groups of points on an elliptic curve over a finite field and its quadratic twist are both of prime order. We obtain a heuristic asymptotic formula for the number of isogeny and isomorphism classes of such curves and present some supporting computational results.

Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalJournal of Number Theory
Volume137
DOIs
Publication statusPublished - Apr 2014

Fingerprint Dive into the research topics of 'Distribution of elliptic twin primes in isogeny and isomorphism classes'. Together they form a unique fingerprint.

Cite this